Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The unimodality conjecture for convex polytopes


Author: Anders Björner
Journal: Bull. Amer. Math. Soc. 4 (1981), 187-188
MSC (1980): Primary 52A25; Secondary 05A20
DOI: https://doi.org/10.1090/S0273-0979-1981-14877-1
MathSciNet review: 598684
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. J. Billera and C. W. Lee, Sufficiency of McMullen's conditions for f-vectors of simplicial polytopes, Bull. Amer. Math. Soc. (N.S.) 2 (1980), 181-185. MR 551759
  • 2. B. Grünbaum, Convex polytopes, Wiley, New York and London, 1967. MR 226496
  • 3. B. Grünbaum and V. Klee, personal communication.
  • 4. D. J. A. Welsh, Problem 1, Combinatorics (D. J. A. Welsh and D. R. Woodall, (eds.)), Institute of Math. and Appl., Oxford, 1972, p. 357. MR 329905

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 52A25, 05A20

Retrieve articles in all journals with MSC (1980): 52A25, 05A20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14877-1

American Mathematical Society